Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 4, 2011Douglas County, Fulton County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 4, 2011, 8:34 PM EDT for Douglas County, Fulton County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2011, 8:34 PM EDT (00:34 UTC)
Expired
Jul 4, 2011, 9:00 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

Counties Douglas County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
384 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1269 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WWUS82 KFFC 050034
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT MON JUL 4 2011

GAZ033-043-044-050100-
834 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DOUGLAS AND FULTON COUNTIES UNTIL 900 PM EDT...

AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPEL HILL...MOVING EAST AT 15 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DOUGLAS
AND FULTON COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE CHATTAHOOCHEE HILL COUNTRY...BILL ARP...WINSTON...
CHAPEL HILL...CAMPBELLTON...DOUGLASVILLE...SANDTOWN...BOLTON...
BANKHEAD...CASCADE HEIGHTS...WEST END...SWEET AUBURN...ATLANTIC
STATION...LAKEWOOD PARK AND PIEDMONT PARK.

&&

LAT...LON 3381 8466 3380 8463 3375 8457 3383 8445
      3385 8446 3390 8444 3394 8435 3365 8435
      3365 8446 3362 8446 3355 8477 3372 8486
TIME...MOT...LOC 0034Z 234DEG 12KT 3368 8472

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 7:47 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 4, 7:47 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 PM EDT MON JUL 4 2011

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

SHOWERS AND THUNDERSTORMS ARE INCREASING IN COVERAGE AND
INTENSITY AT AFD TIME. HI-RES REFLECTIVITY FORECASTS INDICATE
THAT THIS TREND WILL CONTINUE THROUGH THE EVENING...SO HAVE
INCREASED POPS THROUGH 00Z TONIGHT. MODERATE INSTABILITY REMAINS
ACROSS THE AREA...AVERAGING BETWEEN 2000-3000 J/KG EXCEPT IN
EXTREME SOUTHWEST ZONES WHERE MORNING CONVECTION HELPED TO
LOCALLY STABILIZE THE ATMOSPHERE. WEAK SURFACE TROUGH STRETCHED
ACROSS NORTH GEORGIA IS ALSO HELPING TO PROVIDE FOCUS FOR
CONVECTION. PLENTIFUL MOISTURE AS WELL WITH PRECIPITABLE WATERS
UPWARDS OF 2 INCHES. ALOFT...WEAK TROUGHINESS REMAINS IN PLACE
OVER THE EASTERN UNITED STATES FROM UPPER LOW OVER EASTERN
CANADA...WITH SHORTWAVE STRETCHED DOWN THE OHIO AND MISSISSIPPI
VALLEYS.

SHORTWAVE WILL CONTINUE TO TRANSLATE SOUTHEAST AND PROVIDE
ADDITIONAL LIFT FOR CONTINUED MAINLY PULSE-TYPE CONVECTION
THROUGH THE SHORT-TERM. SOME QUESTION AS TO COVERAGE OF CONVECTION
ON TUESDAY AS SOME HI-RES MODELS SEEM TO WANT TO STABILIZE THE
ATMOSPHERE DUE TO WIDESPREAD CONVECTION TONIGHT. HOWEVER...WITH
NUMEROUS OUTFLOW BOUNDARIES HANGING AROUND TONIGHT AND EARLY
TOMORROW PLUS THE SHORTWAVE ALOFT AND SURFACE WEAKNESS...FEEL THAT
ERRING ON THE SIDE OF HIGHER POPS IS THE WAY TO GO. HAVE HIGH
CHANCE TO LIKELY POPS ESPECIALLY NORTH GEORGIA BOTH DAYS...SLIGHT
CHANCE SOUTH TO SOUTHEAST WHERE UPPER RIDGE STILL REMAINS IN
PLACE. SURFACE WEAKNESS WORKS ITS WAY INTO THE STATE ON WEDNESDAY
WHICH MAY ALLOW FOR A LITTLE MORE ORGANIZATION WITH ADDITIONAL
SEVERE STORMS. MAIN THREATS EACH DAY CONTINUE TO BE
LIGHTNING...GUSTY WINDS AND HAIL...WITH SOME STORMS EXPECTED TO
REACH SEVERE LIMITS. VERY WEAK FLOW ALOFT WILL RESULT IN LITTLE
MOVEMENT TO THE STORMS... WITH THIS AND HIGH PW VALUES SOME AREAS
WILL ALSO EXPERIENCE HEAVY RAIN WITH POSSIBLE LOCALIZED FLOODING.

TEMPS WILL REMAIN ON THE WARM SIDE AND WITH ABUNDANT LOW-LEVEL
MOISTURE IN PLACE WILL CONTINUE TO SEE HEAT INDICES FLIRT WITH THE
100 DEGREE MARK ACROSS THE METRO...AND ABOVE 100 DEGREES ACROSS
PORTIONS OF CENTRAL GEORGIA. MET HAS BEEN OUTPERFORMING MAV SO
LEANED TOWARD BIAS-CORRECT MET VALUES FOR SHORT-TERM TEMPS.

.LONG TERM /THURSDAY THROUGH MONDAY/...

WEAK TROUGHINESS ALOFT REMAINS IN PLACE THROUGH THE REST OF THE
WEEK...SO THE PATTERN OF CONVECTION WILL CONTINUE. BOTH GFS AND
ECMWF WANT TO BEGIN DEVELOPING A LARGE RIDGE ACROSS THE MIDDLE OF
THE COUNTRY OVER THE WEEKEND...THOUGH THE GFS IS FURTHER WEST THAN
THE ECMWF. STILL PLENTY OF MOISTURE ACROSS THE AREA SO EXPECT
SUMMERTIME PULSE CONVECTION TO CONTINUE...BUT SHOULD SEE AN
INCREASE IN TEMPS.

TDP

&&

.AVIATION...
00Z UPDATE...
MULTICELL CONVECTION WILL CONTINUE ACROSS METRO AIRPORTS THRU 02Z.
LATEST PUSH IS EXPECTED TO WEAKEN AS IT MOVES INTO COLD POOL TO THE
EAST OF ATL. CANNOT RULE OUT GUSTS TO 30KT WITH TSRA PASSAGE.
OTHERWISE...EXPECTING WINDS TO SHIFT TO NWLY AS THE EVENING
PROGRESSES. MAY SEE MORNING HZ/BR AT MOST SITES...WITH MVFR VSBYS AT
MCN/AHN.  NO CIG PROBLEMS OTHER THAN IN TSRA.  REPEAT PERFORMANCE ON
TAP FOR TUESDAY...ALTHO AIRMASS MAY BE A LITTLE MORE WORKED OVER.

//ATL CONFIDENCE...00Z UPDATE...
CONFIDENCE MEDIUM ON TIMING OF CONVECTION...WINDS...AND VSBYS.
CONFIDENCE HIGH ON CIGS.

27

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  94  70  93 /  40  50  30  50
ATLANTA         73  91  73  92 /  40  50  40  40
BLAIRSVILLE     65  85  66  84 /  40  60  40  50
CARTERSVILLE    70  91  67  93 /  40  60  40  50
COLUMBUS        73  95  72  94 /  30  40  30  30
GAINESVILLE     72  91  72  90 /  40  60  50  50
MACON           72  95  71  95 /  30  40  30  30
ROME            71  92  69  93 /  40  60  40  50
PEACHTREE CITY  70  92  69  92 /  40  50  30  40
VIDALIA         72  95  74  94 /  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 4, 9:41 AM EDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 AM EDT MON JUL 4 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051345-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
941 AM EDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE
TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A PLACE FOR
ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY THIS
AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE QUARTER SIZE
HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40
MPH. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS
NORTH AND CENTRAL GEORGIA.

.DISCUSSION...
AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES
TO PROVIDE AN ACTIVE NORTHERLY FLOW PATTERN...WITH WEAK UPPER
LEVEL DISTURBANCES TRAVERSING THE REGION FROM THE NORTH. A
SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A
FOCUS FOR THUNDERSTORMS. MARGINALLY FAVORABLE CAPE IN THE HAIL
GROWTH ZONE ALLOWS A CHANCE FOR ISOLATED THUNDERSTORMS TO BECOME
SEVERE PRODUCING QUARTER SIZED OR LARGER HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 4, 7:15 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT MON JUL 4 2011

GAZ001>003-011-042345-
715 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WALKER...CATOOSA...CHATTOOGA AND DADE COUNTIES UNTIL 745 PM EDT...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CLOUDLAND CANYON STATE PARK TO MENLO...
MOVING EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WALKER...CATOOSA...CHATTOOGA AND DADE COUNTIES THROUGH 745 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHATTOOGAVILLE...STEPHENSVILLE...RISING FAWN...CLOUDLAND CANYON STATE
PARK...TRENTON...MENLO...CLOUDLAND...HOLLAND...MENLO...LYERLY...NEW
ENGLAND...CEDAR GROVE...TIDINGS...JAMES H. FLOYD STATE PARK AND
BERRYTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3481 8512 3482 8513 3473 8517 3472 8512
      3461 8511 3443 8519 3438 8533 3435 8535
      3429 8546 3464 8554 3464 8555 3490 8558
      3497 8512
TIME...MOT...LOC 2315Z 234DEG 8KT 3482 8546 3459 8549
          3445 8548
Special weather statement, Jul 4, 7:16 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT MON JUL 4 2011

GAZ019-030-042345-
716 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN POLK AND
FLOYD COUNTIES UNTIL 745 PM EDT...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS OVER SOUTHERN FLOYD COUNTY AND NORTHERN
POLK COUNTY...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS POLK AND FLOYD COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE LINDALE...ROME...SENEY...ROCKMART
AND ARAGON. PEOPLE OUTDOORS NEED TO BE READY TO SEEK SHELTER FROM
LIGHTNING AS THE STORMS APPROACH. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3428 8526 3428 8503 3425 8502 3425 8503
      3422 8503 3421 8505 3409 8504 3399 8503
      3406 8529
TIME...MOT...LOC 2316Z 274DEG 11KT 3418 8515
Special weather statement, Jul 4, 7:45 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT MON JUL 4 2011

GAZ011-012-019-020-030>032-041>043-050030-
745 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN POLK...PAULDING...BARTOW...CARROLL...CHATTOOGA...COBB...DOUGLAS...
FLOYD...GORDON AND HARALSON COUNTIES UNTIL 830 PM EDT...

AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CLOUDLAND TO ESOM HILL...MOVING EAST
AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS POLK...PAULDING...BARTOW...CARROLL...CHATTOOGA...COBB...
DOUGLAS...FLOYD...GORDON AND HARALSON COUNTIES THROUGH 830 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TALLAPOOSA...ESOM
HILL...ETNA...CHATTOOGAVILLE...MENLO...CLOUDLAND...LYERLY...
BUCHANAN...CAVE SPRING...HOLLAND...BERRYTON...FELTON...COOSA...
CEDARTOWN AND JAMES H. FLOYD STATE PARK. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3459 8506 3462 8506 3462 8496 3432 8487
      3382 8464 3370 8530 3402 8542 3459 8553
TIME...MOT...LOC 2345Z 237DEG 13KT 3455 8544 3426 8539
          3392 8532
Local storm report, Jul 4, 7:51 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     MARIETTA                33.95N 84.55W
07/04/2011                   COBB               GA   911 CALL CENTER

            TWO TREES DOWN.

&&

TDP
Local storm report, Jul 4, 7:57 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     8 NNE WOODSTOCK         34.21N 84.47W
07/04/2011                   CHEROKEE           GA   EMERGENCY MNGR

            THREE TREES DOWN AT FIRE STATION 19. TWO FELL ON THE
            STATION...ONE ON A VEHICLE.

&&

TDP
Special weather statement, Jul 4, 8:34 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT MON JUL 4 2011

GAZ033-043-044-050100-
834 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN DOUGLAS AND FULTON COUNTIES UNTIL 900 PM EDT...

AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPEL HILL...MOVING EAST AT 15 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DOUGLAS
AND FULTON COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE CHATTAHOOCHEE HILL COUNTRY...BILL ARP...WINSTON...
CHAPEL HILL...CAMPBELLTON...DOUGLASVILLE...SANDTOWN...BOLTON...
BANKHEAD...CASCADE HEIGHTS...WEST END...SWEET AUBURN...ATLANTIC
STATION...LAKEWOOD PARK AND PIEDMONT PARK.

&&

LAT...LON 3381 8466 3380 8463 3375 8457 3383 8445
      3385 8446 3390 8444 3394 8435 3365 8435
      3365 8446 3362 8446 3355 8477 3372 8486
TIME...MOT...LOC 0034Z 234DEG 12KT 3368 8472

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:38 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb, Paulding52 min
Jul 4, 9:00 PM EDTSpecial Weather StatementFFCPulaski30 min
Jul 4, 9:08 PM EDTSpecial Weather StatementFFCClayton, Douglas, Fulton37 min
Jul 5, 2:56 PM EDTSpecial Weather StatementFFCWhite34 min
Jul 5, 2:58 PM EDTSpecial Weather StatementFFCHeard32 min
Jul 5, 3:25 PM EDTSpecial Weather StatementFFCLumpkin, White35 min
Jul 5, 3:27 PM EDTSpecial Weather StatementFFCCoweta33 min
Jul 5, 3:40 PM EDTSpecial Weather StatementFFCFannin35 min
Jul 5, 3:53 PM EDTSpecial Weather StatementFFCCoweta, Heard37 min
Jul 5, 3:55 PM EDTSpecial Weather StatementFFCLumpkin, Union, White35 min
Jul 5, 5:51 PM EDTSpecial Weather StatementFFCToombs24 min
Jul 5, 6:09 PM EDTSevere Thunderstorm WarningFFCToombs36 min
Jul 5, 6:46 PM EDTSpecial Weather StatementFFCMadison29 min
Jul 5, 7:17 PM EDTSpecial Weather StatementFFCCarroll43 min
Jul 5, 7:26 PM EDTSpecial Weather StatementFFCBarrow34 min
Jul 5, 7:34 PM EDTSpecial Weather StatementFFCHaralson26 min
Jul 5, 7:39 PM EDTSpecial Weather StatementFFCDeKalb36 min
Jul 5, 7:58 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett47 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.